# SDR DALA2023021701233

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB BTW STA Y=385 AND Y=399, BL (-X)=55 AT CPAX. SUMMARY OF NRC 00649: CORROSION LEVEL 2. RH CUSP WEB BTW STA Y=385 AND Y=399, BL (-X)=55 WAS CUT PER B-717-200 SRM 53-00-55-2R REPAIR 4 FIG.212 SHEET 1 AND 51-41-05-0G. (LP #2632222)
